# SDR COMA0460121

- Difficulty date: February 2, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 5,199 hours, 4,667 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5008 GEAR DISAGREE WARNING, NLG DID NOT INDICATE DOWN.  CLEANED DIRT FROM NLG PROXIMITY SENSORS.  OPERATIONAL CHECK SATISFACTORY.
